# SDR MALA040768

- Difficulty date: December 2, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 33,117 hours, 28,051 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Part serial: 2179
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR YELLOW HEADING FLAGS.  PUSHED BOTH CA/FO HEADING SLAVE DID NOT FIX FOLLOWED QRH TO COMPLETION DID NOT FIX AVIONCS HEADING FLAG INTERMITTENTLY ON IN FLIGHT BOTH SIDES APPEAR 3 DEGREES OFF FROM STANDBY HEADING INDICATOR.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS P/N 622-6190-113, S/N OFF 2179, S/N ON 3033.  ALL CHECKS GOOD IAW SF340 CHAP 34.
